# SDR SWAA2020111630162

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 22,486 hours, 9,968 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 18173812
- Part serial: 5619
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MDW THE FLAPS STOPPED AT 8 DEGREE WHEN SELECTED TO 15 ON THE LEVER. DIVERTED TO MKE AND FLAPS WORKED USING ALTERNATE FLAP SELECTOR TO 15 DEGREE.  REMOVED AND REPLACED FLAP POSITION SENSOR, PER AMM 27-58-01.  OPERATIONS CHECK GOOD ISSUE NR 3078754 POS/LT TAG/701440 P/N OFF/ON 18-1738-12 S/N OFF 5619 S/N ON 2235.
